# SDR AALA201907169009

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,890 hours, 22,840 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 201460106
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO DFW ON ACCOUNT OF UNCOMMANDED FUEL TRANSFER. CLIMBING OUT AT 1200 FT. ECAM RIGHT WING TANK OVER FLOW CLIMBING OUT AT 17000 FT ECAM LEFT WING TANK OVERFLOW. AN EMERGENCY WAS DECLARED. VENDOR MAINTENANCE REMOVED AND REPLACED PROBES 21QT2, 25QT2, 27QT2, AND 56QT AND ACCOMPLISHED OPS CHECK IAW AMM 28-42-15-0401, OPS CHECK GOOD. (SEE SDR # AALA201907159016, AALA201907169008, AALA201907169010)
